Open Access
2005/2006 Inequalities for generalized rational functions.
Héctor H. Cuenya, C. N. Rodriguez
Author Affiliations +
Real Anal. Exchange 31(2): 525-533 (2005/2006).


In this paper, we obtain two inequalities for generalized rational functions of one variable in $L^p$ spaces when a partition of the domain with a suitable number of measurable subsets is considered.


Download Citation

Héctor H. Cuenya. C. N. Rodriguez. "Inequalities for generalized rational functions.." Real Anal. Exchange 31 (2) 525 - 533, 2005/2006.


Published: 2005/2006
First available in Project Euclid: 10 July 2007

zbMATH: 1115.41010
MathSciNet: MR2265793

Primary: 41A17
Secondary: 26D07 , 41A20

Keywords: $L^p$ norm , Inequalities‎ , rational functions

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 2 • 2005/2006
Back to Top